×

zbMATH — the first resource for mathematics

Found 3 Documents (Results 1–3)

Viana, Marlos A. G. (ed.) et al., Algebraic methods in statistics and probability II. AMS special session algebraic methods in statistics and probability, March 27–29, 2009, University of Illinois at Urbana-Champaign, Champaign, Il, USA. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4891-3/pbk). Contemporary Mathematics 516, 61-73 (2010).
MSC:  62H17 14Q99
BibTeX Cite
Full Text: arXiv
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification
Software